MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP&ICT MONITORING CATHETER

SOPHYSA PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP&ICT MONITORING CATHETER
Model Number PSO-PBT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Outliers and a difference between the monitor and the screen.Replacement of icp.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Analysis: the catheter displays consistent values in the open air and is reactive.Zero performed on (b)(6) 2023.Data analysis shows that the catheter operated for about 1 day before being disconnected.Several repeated connection/disconnection tests failed to reveal any fault in the monitor as observed in use.Conclusion: the return catheter is compliant with our specificaitons.

Brand Name
PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP&ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
besancon, 25000
FR   25000
Manufacturer Contact
marion prud'homme
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key17254802
Report Number3001587388-2023-23316
Device Sequence Number7911985
Product Code GWM
UDI-Device Identifier03760124131758
UDI-Public(01)03760124131758(11)230404(17)280201
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PBT
Device Catalogue NumberPSO-PBT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown